Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

clearskinplx

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About clearskinplx

  • Rank
    New Member
  1. I use Doublebase. It's much stronger and lasts longer than the other moisturizers I have used.
  2. I'm just wondering if getting insane bags under your eyes is a known side effect of accutane? :S I'm a few days into the last month of my course, and I have insane bags atm. ;[ If anybody else has had this, how long did it take for your bags to disappear after accutane?
  3. I'm on like day 170 or so and I've broken out as recent as a few days ago... =[ Thankfully, at least none of the new ones are cysts anymore
  4. I've been experiencing the same thing. I'm sure if it is solely from accutane in my case though, as I am also in an insomnia curing program that involves sleep deprivation at the same time.
  5. If you quit early there is a much higher chance that it will come back. The accutane takes time to build up in your system. Even if you aren't broken out now, there may still be more acne that the accutane needs to deal with.
  6. Yeah, I'm not messing around with this drug. :o I know how serious this drug is and don't wanna take any chance with potential side effects. I'm glad my derm feels the same way. ^.^ Hopefully it is just the sleep thing, and hopefully that will be the only time it happens XD (I still have 2 months left of the sleep therapy). Yeah, my eyes are much more important to me than clear skin! Hopefully it won't be the case, but if it turns out that I do have to stop the treatment, I'll ask for a
  7. I already have seen a specialized eye doctor as well as an optician who tested me for pressure behind my eyes and used advanced computers, etc. They determined that the actual eyes themselves were completely fine. The thing that I'm wondering is if the accutane could still be affecting me, or if I'm just much more tired than usual (I forgot to mention I'm currently also in a sleep therapy program that involves me depriving myself of a lot of sleep to fix my insomnia). While it stinks that your
  8. Well, since I recently had some problems with my sight and a migraine that may be accutane related, I may have to stop the course early... :[ I'm wondering what all of your opinions are on if I have taken enough yet that I'll probably be rid of my acne So far I have been on accutane for 5 months. 2 months of 10mg/day 2 months of 40 mg/day 1 month and 1 day of 60 mg/day I weigh 53 kg. That means that so far I am at a cumulative dose of 91.6 mg/kg. My derm, because of thse complications I menti
  9. It would have looked weird seeing somebody with a pale face but a tanned body, anyway.
  10. Yeah, I've been experiencing this. I'm going through sleep therapy that involves depriving myself of sleep atm to cure the insomnia I've had for years as well though, so it's hard to tell how much of the tired and red looking eyes is because of the accutane.
  11. Doublebase is a great, somewhat heavier moisturiser to use.
  12. While I don't have a definitive answer for you my derm recently gave me bio oil to use and I'm in the middle of my accutane course, so he at least sees no problem with it. I'm only using it on one specific scar (from an eyebrow piercing) in an area that was never an acne prone one for me, so the recommednation for use may change if you are going to use it on an acne prone area.
  13. Hey. I just started 40 mg/day 2 days ago, but for the 2 months before that I had been on 10 mg/day and the ONLY side-effects I had were a slightly dry face and chapped lips. I saw no hair loss in those 2 months at such a low dose.
  14. Do you really want cotton mouth while on a drug that already dries the hell out of you? :s
  15. Hey. Well I worked out from the info the doctor gave me that I'll probably end up taking about 76 mg/kg of my weight. Now, my acne isn't terrible, but enough to just barely get accutane (it's very persistent, and we tried a bunch of the other options already ). So I'm wondering, would it be worth it to try to convince my derm to up my dose so that I get within the 120-150 mg/kg recommended dose? I kind of feel like this lower dose might be enough, but I don't wanna risk it coming back and havi
×